MAUDE Adverse Event Report: HOLLISTER INCORPORATED PREMIER; 1-PIECE UROSTOMY POUCH, FLEXTEND

HOLLISTER INCORPORATED PREMIER; 1-PIECE UROSTOMY POUCH, FLEXTEND
Model Number 8442
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The barrier was not saved; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review was completed based on the product and lot number and no issues were identified.Based on the information provided, a root cause for the skin stripping and rash could not be determined.Hollister will continue to monitor this reported issue.
 
Event or Problem Description
It was reported that an end user noticed that when he removed the hollister ostomy barrier from his skin, it pulled the skin away.The end user also reported that he was experiencing some leakage under the barrier which caused the skin to become raw and rashy.He further reported that this started several months after his stoma surgery in 2020 and he saw a wocn and a dermatologist for it at that time.He reported that he was prescribed betamethasone, and he has been using betamethasone on his skin as needed ever since.

Brand Name
PREMIER
Common Device Name
1-PIECE UROSTOMY POUCH, FLEXTEND
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key19502893
Report Number1119193-2024-00011
Device Sequence Number7870412
Product Code EXB
UDI-Device Identifier00610075000999
UDI-Public00610075000999
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8442
Device Catalogue Number8442
Device Lot Number3E052
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale